Previous |  Up |  Next

Article

References:
[1] Erdös P.: On a problem concerning congruence systems. Mat. Lapok 3 (1952) 122-128 (in Hungarian). MR 0070651
[2] Mann H. В.: On linear relations between roots of unity. Mathematika 12 (1965) 107-117. DOI 10.1112/S0025579300005210 | MR 0191892 | Zbl 0138.03102
[3] Novák В., Znám S.: Disjoint covering systems. Amer. Math. Monthly 81 (1974) 42-45. DOI 10.2307/2318911 | MR 0332632
[4] Porubský S.: Generalization of some results for exactly covering systems. Mat. Časop. 22 (1972) 208-214. MR 0308021
15] Stein S. K.: Unions of arithmetic sequences. Math. Ann. 134 (1957-58) 289-294. DOI 10.1007/BF01350740 | MR 0093493
[6] Znám S.: On exactly covering systems of arithmetic sequences. Math. Ann 180 (1969) 227-232. MR 0242760
[7] Znám S.: Vector-covering systems of arithmetic sequences. Czech. Math. J. 24 (1974) 455-461. MR 0352032
Partner of
EuDML logo